# SDR CA050224005

- Difficulty date: February 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 310Q
- Aircraft time: 4,607 hours
- Engine: Cont IO470VO
- Propeller: Mcauly 3AF32C87
- System (JASC): 2710 · Aileron Control System
- Part: Clamp
- Part number: 08615201
- Condition: Obstructed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN THE AILERON CONTROL WAS MOVED TO THE EXTREME LT, THE CONTROL WOULD OCCASIONALLY CATCH MOMENTARILY AND THEN RELEASE. UPON FURTHER EXAMINATION OF THE AILERON CONTROL SYSTEM, THE AUTOPILOT CLAMP ON THE LT AILERON CABLE WAS FOUND TO BE CATCHING ON THE DE-ICE BOOT LINE TO THE TAIL, WHEN THE CONTROL WAS MOVED FULL LT.  THE DE-ICE LINE WAS REPOSITIONED AND SECURED TO THE BELLY PANEL TO ALLOW MORE CLEARANCE WITH THE AILERON CABLE AND NO FURTHER PROBLEMS HAVE OCCURRED.
